MathSciNet Relay Station
MathSciNet bibliographic data
MR355272 34K20
Kato, Junji On Liapunov-Razumikhin type theorems for functional differential equations. Funkcial. Ekvac. 16 (1973), 225–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement